Hyperbolic vector random fields with hyperbolic direct and cross covariance functions

No Thumbnail Available
Issue Date
2012-06-26
Authors
Du, Juan
Leonenko, Nikolai
Ma, Chunsheng
Shu, Hong
Advisor
Citation
Du, Juan; Leonenko, Nikolai; Ma, Chunsheng & Hong, Shu.2012. Hyperbolic vector random fields with hyperbolic direct and cross covariance functions, Stochastic Analysis and Applications, Volume 30, Issue 4, pp.662-674
Abstract
This article introduces the hyperbolic vector random field whose finite-dimensional distributions are the generalized hyperbolic one, which is formulated as a scale mixture of Gaussian random fields and is thus an elliptically contoured (or spherically invariant) random field. Such a vector random field may or may not have second-order moments, while a second-order one is characterized by its mean function and its covariance matrix function, just as in a Gaussian case. Some covariance matrix structures of hyperbolic type are constructed in this paper for second-order hyperbolic vector random fields.
Table of Content
Description
Click on the DOI link below to access the article (may not be free).
publication.page.dc.relation.uri